# SDR ASAA2015010310139

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 47,563 hours, 21,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS LOCATED NEAR TRASH BINS IN AFT GALLEY ARE LOOSE. ACFT GROUNDED. INSPECTED BOTH AFT EMERGENCY EXIT SIGNS ADJACENT TO L2 AND R2 DOORS AND FOUND THEM TO BE BROKEN.  R & R BOTH AFT EMERGENCY EXIT SIGNS IAW AMM 33-51-01.  OPS TEST NORMAL.
